# SDR SWAA2024121658799

- Difficulty date: November 11, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 57,239 hours, 34,524 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FLOOR SHIELD HAS CORROSION AT BS 847+11; RBL 25; WL 160.<[01] REMOVED AND REPLACED AT ACB AFT SHIELD BETWEEN BS.847 - BS.867 RBL.25 WL.160 IAW B-737-700 SRM 51-40-02 & DWG# 146A0081 REV: -;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
